MathSciNet Relay Station
MathSciNet bibliographic data
MR2494035 92D30 (34K20 34K60)
Röst, Gergely; Wu, Jianhong SEIR epidemiological model with varying infectivity and infinite delay. Math. Biosci. Eng. 5 (2008), no. 2, 389–402.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement